# SDR HALA2009072700329

- Difficulty date: July 27, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 88,714 hours, 17,004 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -FOUND NR 1 ENGINE FAN BLADE 33 DAMAGED, NICKED.  PERFORMED BLADE BLENDING PROCEEDURE IAW AMM TASK 72-31-02-308-003-N00 ON NBR 1 ENG BLADE 33.  OK FOR SERVICE.
